# SDR SIMA20241008005

- Difficulty date: October 8, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N319RG
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 23,831 hours, 16,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Emer Light Sys
- Condition: Inoperative
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

AFT PAX DOOR EMERGENCY LIGHT AND EXIT SIGN INOP COMPLETE:CONNECTED ELECTRICAL CONNECTER AFT PAX DOOR EMERGENCY LIGHT AND EXIT SIGN. IAW EMB 175 AMM 25-22-07. OPERATIONAL CHECK GOOD
